# SDR R7MR35053

- Difficulty date: April 12, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N101HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0162
- Engine: Pwa PW206B
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: JBS8803
- Part serial: JBS8803142
- Condition: Inoperative
- Location: Heater
- Part time: 284 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIXING VALVE (HEATER/EJECTOR)  UNIT INOPERATIVE.  VALVE FUNCTIONS PROPERLY, BUT (BLEED AIR) INDICATION CAD ALLWAYS ON REGARDLESS OF HEATING STATUS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
